MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. HERO®.VENOUS OUTFLOW COMPONENT..; PROSTHESIS, VASCULAR GRAFT

MERIT MEDICAL SYSTEMS INC. HERO®.VENOUS OUTFLOW COMPONENT..; PROSTHESIS, VASCULAR GRAFT
Catalog Number HERO1001VOC
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Should the device be returned later, the investigation will be reopened.
 
Event or Problem Description
The account alleges that the central outflow component detached within the patients svc and migrated into the ra.The voc was sutured to the existing graft.No additional patient consequences to report.

Brand Name
HERO®.VENOUS OUTFLOW COMPONENT..
Common Device Name
PROSTHESIS, VASCULAR GRAFT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit pkwy
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit pkwy
south jordan UT 84095
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012088662
MDR Report Key19216270
Report Number1721504-2024-00027
Device Sequence Number17882777
Product Code DSY
UDI-Device Identifier00877234000065
UDI-Public00877234000065
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K172637
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHERO1001VOC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Initial Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient SexUnknown